Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 13 found articles
 
 
  A Fourier-Coefficient Based Solution of an Optimal Control Problem in Quantum Chemistry
 
 
Title: A Fourier-Coefficient Based Solution of an Optimal Control Problem in Quantum Chemistry
Author: Kormann, Katharina
Holmgren, Sverker
Karlsson, Hans O.
Appeared in: Journal of optimization theory and applications
Paging: Volume 147 (2010) nr. 3 pages 491-506
Year: 2010
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 13 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands